Extremal properties of eigenvalues for a metric graph
Annales de l'Institut Fourier, Volume 55 (2005) no. 1, p. 199-211

We establish the sharp lower bound for eigenvalues of a metric graph.

Nous obtenons la borne inférieure stricte pour les valeurs propres d'un graphe métrique.

DOI : https://doi.org/10.5802/aif.2095
Classification:  34L15,  58J50
Keywords: Eigenvalues, metric graph, symmetrization
@article{AIF_2005__55_1_199_0,
     author = {Friedlander, Leonid},
     title = {Extremal properties of eigenvalues for a metric graph},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {55},
     number = {1},
     year = {2005},
     pages = {199-211},
     doi = {10.5802/aif.2095},
     zbl = {1074.34078},
     mrnumber = {2141695},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2005__55_1_199_0}
}
Friedlander, Leonid. Extremal properties of eigenvalues for a metric graph. Annales de l'Institut Fourier, Volume 55 (2005) no. 1, pp. 199-211. doi : 10.5802/aif.2095. http://www.numdam.org/item/AIF_2005__55_1_199_0/

[B] P. Bérard Spectral Geometry: Direct and Inverse Problems, Lecture Notes in Mathematics, Tome 1207 (1986) | MR 879598 | Zbl 0608.58001

[BG] P. Bérard; S. Gallot Inégalités isopérimétriques pour l'équation de la chaleur et application à l'estimation de quelques invariants (Séminaire Goulaouic--Meyer--Schwartz) (1983-1984) | Numdam | Zbl 0542.53025

[G1] S. Gallot Inégalités isopérimétriques, courbure Ricci et invariants géométriques I, C. R. Acad. Sc. Paris, Tome 296 (1983), pp. 333-336 | MR 697966 | Zbl 0535.53034

[G2] S. Gallot Inégalités isopérimétriques et analytiques sur les variétés rimanniennes (Astérisque) (1988), p. 163-164 | Zbl 0674.53001

[K] P. Kuchment Quantum graphs: I, Some basic structures, Waves Random Media, Tome 14 (2004), pp. S107–S128 | MR 2042548 | Zbl 1063.81058

[PS] G. Pólya; G. Szegö Isoperimetric Inequalities in Mathematical Physics (1951) | MR 43486 | Zbl 0044.38301